# SDR DALA2025013100763

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 80,579 hours, 31,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 AFT EXIT SIGN COVER ON CEILING NEAR ROW 26 FELL OFF. CORRECTIVE ACTION: SECURED SIGN OPS NML. (6953451)
